# SDR SWAA1201144

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 24,588 hours, 14,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY EXIT LIGHT INOP AT OVERWING EXIT.  RELAMPED LIGHT PER MM.
